Публикация №12352

Название публикацииMATHEMATICAL THEORY OF TELETRAFFIC AND ITS APPLICATION TO THE ANALYSIS OF MULTISERVICE COMMUNICATION OF NEXT GENERATION NETWORKS
Название на другом языке
Тип публикацииСтатья
ИзданиеAutomatic Control and Computer Sciences
ИздательНе задан
ISBNНе задан
DOI10.3103/S0146411613020028
Год издания2013
Том47
Номер2
ГлаваНе задан
Страницы62-69
АннотацияНе задан
АвторыГайдамака Юлия Васильевна
Самуйлов Константин Евгеньевич
и др.
ссылка в Internet
РИНЦ1
WoS5
Цитируемые
публикации авторов
ИПИ РАН

(2009) A NEW STAGE IN MATHEMATICAL TELETRAFFIC THEORY

(2001) ANALYTICAL MODEL OF MULTICAST NETWORK AND SINGLE LINK PERFORMANCE ANALYSIS

(2011) APPROXIMATING PERFORMANCE MEASURES OF A TRIPLE PLAY LOSS NETWORK MODEL

(2011) DISCRETE MARKOV CHAIN MODEL FOR ANALYZING PROBABILITY MEASURES OF P2P STREAMING NETWORK

(2012) QUEUING MODEL FOR LOSS-BASED OVERLOAD CONTROL IN A SIP SERVER USING A HYSTERETIC TECHNIQUE

(2012) UTILITY FUNCTION MAXIMIZATION PROBLEMS FOR TWO CROSS-LAYER OPTIMIZATION ALGORITHMS IN OFDM WIRELESS NETWORKS

(2011) О ПРИМЕНЕНИИ МОДЕЛИ ЭРЛАНГА К РАСЧЕТУ ВЕРОЯТНОСТЕЙ БЛОКИРОВОК В МУЛЬТИСЕРВИСНОЙ СЕТИ С ОДНОАДРЕСНЫМИ И МНОГОАДРЕСНЫМИ СОЕДИНЕНИЯМИ